Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox

Posted by Scott on April 2, 1999, at 10:08:45

In reply to Re: Luvox, posted by harry on April 1, 1999, at 6:29:26

I have been on Anafranil for almost 2 years and have wondered if the weight gain has been from it. I never used to have a probable with it, but have noticed that if I exercise regularly and eat moderately I can control. As far as the Sexual issues, I am not sure. I never had a problem with sexual things before, but sometimes it takes forever to reach orgasm with my wife. I am only 28, so I am young to have orgasm problems. I have asked my doctor about it before and he said that it works for me, so why change. I don't necessaryly agree with that, but I have been able to lead a productive life and no obessions have limited me. I have tried to come off of it once, by slowly going off of it, and when I stopped taking it, I got extremely light-headed, and dizzy and almost non functional. That does scare me. Sometimes I feel like I won't be able to come off it. I have been reading more about Luvox. My only concern is sleeping at night. Anafranil helps me sleep. Thoughts, suggestions on anything I wrote. Thanks!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott thread:1022